Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Vectors of minimal norm
HTML articles powered by AMS MathViewer

by Angela Spalsbury PDF
Proc. Amer. Math. Soc. 126 (1998), 2737-2745 Request permission

Abstract:

We characterize the minimal vectors (or extremal vectors) for the operator of multiplication by $(z-1)$ on $H^2.$ We then give an application to infinite systems of equations.
References
  • S. Ansari and P. Enflo. Extremal vectors and invariant subspaces. Transactions of the American Mathematical Society. To appear.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A15, 47B38
  • Retrieve articles in all journals with MSC (1991): 47A15, 47B38
Additional Information
  • Angela Spalsbury
  • Affiliation: Department of Mathematics, University of the Witwatersrand, PO Box 3, Wits 2050, South Africa
  • Address at time of publication: Department of Mathematics and Computer Science, Kent State University, Kent, Ohio 44242
  • Email: angie@mcs.kent.edu
  • Received by editor(s): February 11, 1997
  • Communicated by: Theodore W. Gamelin
  • © Copyright 1998 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 126 (1998), 2737-2745
  • MSC (1991): Primary 47A15, 47B38
  • DOI: https://doi.org/10.1090/S0002-9939-98-04703-0
  • MathSciNet review: 1476393